Floyd’s Algorithm for Solving Fuzzy Number Shortest Path Problems

K.K. Mishra

In this paper classical Floyd’s algorithm is extended to solve the shortest path problem on a network in which a trapezoidal fuzzy number is assigned to each arc length in place of a real number. The trapezoidal fuzzy number are defuzzified by using liner ranking function proposed by Maleki. The proposed algorithm is numerically evaluated on large scale random network.

Volume 12 | Issue 5

Pages: 92-105

DOI: 10.5373/JARDCS/V12I5/20201693